Applied Categorical Structures

, Volume 24, Issue 5, pp 743–754 | Cite as

Banach Limits of Locally Bounded Real Functions on Hausdorff Spaces



In this paper Banach Limits are studied for locally bounded Lipschitz functions on a Hausdorff space.


Order unit normed spaces Base normed spaces Banach limits 

Mathematics Subject Classification (2010)

46M99 26A16 46B40 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bourbaki, N.: Éléments de mathématique. Fasc. II, Livre III: Topologie générale. Hermann et Cie., Paris (1965)MATHGoogle Scholar
  2. 2.
    Jameson, G.: Ordered Linear Spaces, Lect. Notes Math, vol. 141. Springer, Berlin (1970)Google Scholar
  3. 3.
    Pallaschke, D., Pumplün, D.: Banach limits revisited, Seminarberichte der Fern-Universität Hagen Bd, vol. 87 (2015)Google Scholar
  4. 4.
    Pumplün, D.: A universal compactification of topological positively convex sets and modules. Journ. Convex Anal. 8(1), 255–267 (2011)MATHGoogle Scholar
  5. 5.
    Wong, Y.C., Ng, K.F.: Partially ordered topological vector spaces. Oxford Mathematical Monographs, Clarendon Press, Oxford (1973)MATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  1. 1.Institute of Operations ResearchUniversity of Karlsruhe –KITKarlsruheGermany
  2. 2.Faculty of Mathematics and Computer ScienceFernUniversitaet HagenHagenGermany

Personalised recommendations